Superlinear parabolic problems: blow-up, global existence and steady states P Quittner, P Souplet Springer Science & Business Media, 2007 | 1504* | 2007 |
Singularity and decay estimates in superlinear problems via Liouville-type theorems, I: Elliptic equations and systems P Poláčik, P Quittner, P Souplet Duke Mathematical Journal 139 (3), 555-579, 2007 | 435 | 2007 |
Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions M Chipot, M Fila, P Quittner Acta Mathematica Universitatis Comenianae. New Series 60 (1), 35-103, 1991 | 180 | 1991 |
Singularity and decay estimates in superlinear problems via Liouville-type theorems. Part II: Parabolic equations P Poláčik, P Quittner, P Souplet Indiana University mathematics journal, 879-908, 2007 | 151 | 2007 |
The blow‐up rate for the heat equation with a non‐linear boundary condition M Fila, P Quittner Mathematical Methods in the Applied Sciences 14 (3), 197-205, 1991 | 129 | 1991 |
On global existence and stationary solutions for two classes of semilinear parabolic problems P Quittner Commentationes Mathematicae Universitatis Carolinae 34 (1), 105-124, 1993 | 101 | 1993 |
Continuity of the blow-up time and a priori bounds for solutions in superlinear parabolic problems P Quittner Houston J. Math 29 (3), 757-799, 2003 | 90 | 2003 |
A priori estimates and existence for elliptic systems via bootstrap in weighted Lebesgue spaces P Quittner, P Souplet Archive for rational mechanics and analysis 174, 49-81, 2004 | 89 | 2004 |
A priori bounds for global solutions of a semilinear parabolic problem P Quittner Acta Math. Univ. Comenianae 68 (2), 195-203, 1999 | 87 | 1999 |
The blow-up rate for a semilinear parabolic system M Fila, P Quittner Journal of mathematical analysis and applications 238 (2), 468-476, 1999 | 81 | 1999 |
Spectral analysis of variational inequalities P Quittner Commentationes Mathematicae Universitatis Carolinae 27 (3), 605-629, 1986 | 66 | 1986 |
Blow‐up for semilinear parabolic equations with a gradient term P Quittner Mathematical methods in the applied sciences 14 (6), 413-417, 1991 | 63 | 1991 |
A Liouville-type theorem and the decay of radial solutions of a semilinear heat equation P Poláčik, P Quittner Nonlinear Analysis: Theory, Methods & Applications 64 (8), 1679-1689, 2006 | 61 | 2006 |
Semilinear parabolic equations involving measures and low regularity data H Amann, P Quittner Transactions of the American Mathematical Society 356 (3), 1045-1119, 2004 | 59 | 2004 |
Elliptic boundary value problems involving measures: existence, regularity, and multiplicity H Amann, P Quittner Advances in Differential Equations 3 (6), 753-813, 1998 | 57 | 1998 |
Symmetry of components for semilinear elliptic systems P Quittner, P Souplet SIAM Journal on Mathematical Analysis 44 (4), 2545-2559, 2012 | 55 | 2012 |
Parabolic problems with nonlinear dynamical boundary conditions and singular initial data JM Arrieta, P Quittner, A Rodríguez-Bernal DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 14 (12), 1487-1510, 2001 | 54 | 2001 |
Liouville theorems for scaling invariant superlinear parabolic problems with gradient structure P Quittner Mathematische Annalen 364 (1-2), 269-292, 2016 | 53 | 2016 |
Multiple equilibria, periodic solutions and a priori bounds for solutions in superlinear parabolic problems P Quittner Nonlinear Differential Equations and Applications NoDEA 11 (2), 237-258, 2004 | 49 | 2004 |
Blow-up of positive solutions of a semilinear parabolic equation with a gradient term M Chlebık, M Fila, P Quittner Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal 10 (4), 525-537, 2003 | 49 | 2003 |